<  Back to the Polytechnique Montréal portal

Control of infinite behavior of finite automata

John G. Thistle and W. M. Wonham

Article (1994)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/32809/
Journal Title: SIAM Journal on Control and Optimization (vol. 32, no. 4)
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/s0363012991217536
Official URL: https://doi.org/10.1137/s0363012991217536
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:23
Cite in APA 7: Thistle, J. G., & Wonham, W. M. (1994). Control of infinite behavior of finite automata. SIAM Journal on Control and Optimization, 32(4), 1075-1097. https://doi.org/10.1137/s0363012991217536

Statistics

Dimensions

Repository Staff Only

View Item View Item